Sharp regularity estimates for second order fully nonlinear parabolic equations JV Da Silva, EV Teixeira Mathematische Annalen 369, 1623-1648, 2017 | 35 | 2017 |
A system of local/nonlocal p-Laplacians: the eigenvalue problem and its asymptotic limit as p→∞ S Buccheri, JV da Silva, LH de Miranda Asymptotic Analysis 128 (2), 149-181, 2022 | 30 | 2022 |
Geometric gradient estimates for fully nonlinear models with non-homogeneous degeneracy and applications JV da Silva, GC Ricarte Calculus of Variations and Partial Differential Equations 59 (5), 161, 2020 | 23 | 2020 |
Sharp regularity estimates for quasi-linear elliptic dead core problems and applications JV da Silva, AM Salort Calculus of Variations and Partial Differential Equations 57, 1-24, 2018 | 23 | 2018 |
Regularity properties for dead core problems and their asymptotic limit as JV Da Silva, JD Rossi, AM Salort Journal of the London Mathematical Society 99 (1), 69-96, 2019 | 22 | 2019 |
The obstacle problem for a class of degenerate fully nonlinear operators JV Da Silva, H Vivas Revista Matemática Iberoamericana 37 (5), 1991-2020, 2021 | 21 | 2021 |
Schauder type estimates for “flat” viscosity solutions to non-convex fully nonlinear parabolic equations and applications JV da Silva, D dos Prazeres Potential Analysis 50, 149-170, 2019 | 21 | 2019 |
A limiting problem for local/non-local p-Laplacians with concave–convex nonlinearities JV da Silva, AM Salort Zeitschrift für angewandte Mathematik und Physik 71, 1-27, 2020 | 18 | 2020 |
Regularity for degenerate evolution equations with strong absorption JV Da Silva, P Ochoa, A Silva Journal of Differential Equations 264 (12), 7270-7293, 2018 | 17 | 2018 |
Geometric regularity estimates for fully nonlinear elliptic equations with free boundaries JV da Silva, R Alves Leitao Junior, G Chaves Ricarte Mathematische Nachrichten 294 (1), 38-55, 2021 | 14 | 2021 |
An asymptotic treatment for non-convex fully nonlinear elliptic equations: Global Sobolev and BMO type estimates JV Da Silva, GC Ricarte Communications in Contemporary Mathematics 21 (07), 1850053, 2019 | 14 | 2019 |
Sharp regularity for degenerate obstacle type problems: a geometric approach JV Da Silva, H Vivas arXiv preprint arXiv:1911.00542, 2019 | 14 | 2019 |
Sharp regularity estimates for quasilinear evolution equations MD Amaral, JV da Silva, GC Ricarte, R Teymurazyan Israel Journal of Mathematics 231, 25-45, 2019 | 14 | 2019 |
The limit as 𝑝→∞ in free boundary problems with fractional 𝑝-Laplacians J da Silva, J Rossi Transactions of the American Mathematical Society 371 (4), 2739-2769, 2019 | 14 | 2019 |
Fully nonlinear singularly perturbed models with non-homogeneous degeneracy ECB Júnior, JV da Silva, GC Ricarte Revista Matemática Iberoamericana 39 (1), 123-164, 2022 | 13 | 2022 |
Cavity type problems ruled by infinity Laplacian operator GC Ricarte, JV Silva, R Teymurazyan Journal of Differential Equations 262 (3), 2135-2157, 2017 | 12 | 2017 |
Geometric C1+ α regularity estimates for nonlinear evolution models JV da Silva Nonlinear Analysis 184, 95-115, 2019 | 11 | 2019 |
Regularity up to the boundary for singularly perturbed fully nonlinear elliptic equations GC Ricarte, JV da Silva Interfaces and Free Boundaries 17 (3), 317-332, 2015 | 11 | 2015 |
Regularity estimates for fully nonlinear elliptic PDEs with general Hamiltonian terms and unbounded ingredients JV Da Silva, G Nornberg Calculus of Variations and Partial Differential Equations 60 (6), 202, 2021 | 10 | 2021 |
Free boundary regularity for a class of one-phase problems with non-homogeneous degeneracy JV da Silva, GC Rampasso, GC Ricarte, HA Vivas Israel Journal of Mathematics 254 (1), 155-200, 2023 | 9 | 2023 |